Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The equilong transformations of Euclidean space


Author: B. H. Brown
Journal: Trans. Amer. Math. Soc. 25 (1923), 469-484
MSC: Primary 51N25
DOI: https://doi.org/10.1090/S0002-9947-1923-1501255-9
MathSciNet review: 1501255
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N25

Retrieve articles in all journals with MSC: 51N25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501255-9
Article copyright: © Copyright 1923 American Mathematical Society

American Mathematical Society